1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Color
Background color
Background image
Border Color
Font Type
Font Size
  1. Hi, I'm Jayne from Bunbury, Western Australia

    Glad I found this site!

    I have read quite a few posts on this site about severe hypo's and people using lantus!

    I have been having issues just recently and I believe it is the lantus that is causing it! I have been tested for everything under the sun and all has come back negative!!!
    for the pat 10yrs I have been taking lantus and novorapid without too much concern until just recently. I have ended up in multiple hypoglycemic comas until just 4 weeks ago, but now the Endocrinologist halved all of my insulin to stop the hypos!

    Nothing had changed in my routine, but I was going into these comas and my husband has had to inject me with glucagon multiple times and reported that I was also fitting while unconscious. SCAREY!!!!!!!!! I keep telling the diabetes team that I think it is the lantus, so they reduced it by half and switched it from taking it at 2200hrs to 0830hrs. but now im running high!

    So over it at the moment and now hoping to go on an insulin pump.

    Has anyone else been doing the same just recently?
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook